Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Numerical radius-attaining operators on $ C(K)$


Author: Carmen Silvia Cardassi
Journal: Proc. Amer. Math. Soc. 95 (1985), 537-543
MSC: Primary 47B99; Secondary 47D15
MathSciNet review: 810159
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a construction due to Johnson and Wolfe, we show that the numerical radius-attaining operators from $ C(K)$ into itself are dense in the space of all operators, where $ K$ is a compact Hausdorff space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B99, 47D15

Retrieve articles in all journals with MSC: 47B99, 47D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0810159-1
PII: S 0002-9939(1985)0810159-1
Article copyright: © Copyright 1985 American Mathematical Society